# SDR SIMA20180206002

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,702 hours, 28,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAT BEAM ATTACH ANGLE CRACKED BETWEEN FRAMES 47 AND 48.   REMOVED AND REPLACED THE ATTACH  ANGLE IAW SRM 53-23-02.
